# SDR CALA9800730

- Difficulty date: April 29, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N69741
- Make and model: Boeing 727224
- Aircraft serial: 22250
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Location: Bs 1166
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT PIT STA 1166 FLOOR SUPPORT IS OUT OF LIMITS AT RBL 5.  CUT OUT AREA.  FABRICATED REPAIR, TREATED, PRIMED AND INSTALLED PER SRM 53-10-5, 51-10-2, 51-30-2 AND MM 51-20-11.
